Free Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 51, Number 4, October–December 2017
Special issue dedicated to the 16th "Journées Montoises d’Informatique Théorique"
Page(s) 181 - 189
DOI https://doi.org/10.1051/ita/2017013
Published online 13 February 2018
  1. D.R. Bean, A. Ehrenfeucht and G.F. McNulty, Avoidable patterns in strings of symbols. Pac. J. Math. 85 (1979) 261–294. [CrossRef] [MathSciNet] [Google Scholar]
  2. J. Cassaigne, Motifs évitables et régularité dans les mots, Ph.D. Thesis. Université Paris VI (1994). [Google Scholar]
  3. R.J. Clark, Avoidable Formulas in Combinatorics on Words, Ph.D. Thesis. University of California, Los Angeles (2001). [Google Scholar]
  4. J.D. Currie and P. Lafrance, Avoidability index for binary patterns with reversal. Electron. J. Combin. 23 (2016) 1–36. [Google Scholar]
  5. J.D. Currie and N. Rampersad, A proof of Dejean’s conjecture. Math. Comp. 80 (2011) 1063–1070. [CrossRef] [Google Scholar]
  6. J.D. Currie, L. Mol and N. Rampersad, A family of formulas with reversahigl of h avoidability index. Int. J. Algebra Comput. 27 (2017) 477. [CrossRef] [Google Scholar]
  7. M. Lothaire, Algebraic Combinatorics on Words. Cambridge University Press (2002). [CrossRef] [Google Scholar]
  8. M. Rao, Last cases of Dejean’s conjecture. Theoret. Comput. Sci. 412 (2011) 3010–3018. [CrossRef] [MathSciNet] [Google Scholar]
  9. A.I. Zimin, Blocking sets of terms (English translation). Math. USSR Sbornik 47 (1984) 353–364. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.